Abstract and Applied Analysis

Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part I

Monika Budzyńska, Tadeusz Kuczumow, and Simeon Reich

Full-text: Open access

Abstract

In this paper we introduce the uniform asymptotic normal structure and the uniform semi-Opial properties of Banach spaces. This part is devoted to a study of the spaces with these properties. We also compare them with those spaces which have uniform normal structure and with spaces with WCS(X)>1.

Article information

Source
Abstr. Appl. Anal., Volume 3, Number 1-2 (1998), 133-151.

Dates
First available in Project Euclid: 8 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049832684

Digital Object Identifier
doi:10.1155/S1085337598000475

Mathematical Reviews number (MathSciNet)
MR1700280

Zentralblatt MATH identifier
0973.47042

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 46B20

Keywords
Uniform asymptotic normal structure the uniform semi-Opial property

Citation

Budzyńska, Monika; Kuczumow, Tadeusz; Reich, Simeon. Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part I. Abstr. Appl. Anal. 3 (1998), no. 1-2, 133--151. doi:10.1155/S1085337598000475. https://projecteuclid.org/euclid.aaa/1049832684


Export citation